# SDR SWIA20230901618

- Difficulty date: June 18, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SUPPORT ASSY P/N CC670-38322-1 IS LOOSE     (C-CHECK RO 8/31/2023)    REPAIRED GALLEY SERVICE DOOR SUPPORT ASSY COMPLETED ALL STEPS AND COMPLIED WITH ALL STEPS IN REO-670-52-41-097 REV -- DATE 2023-06-20.  COMPLIED WITH 51-900-1002-SKY
